# SDR DALA2022051003261

- Difficulty date: May 9, 2022
- Submitted: May 10, 2022
- Operation: Air carrier
- Aircraft: N824NW
- Make and model: Airbus A330-302
- Aircraft serial: 1637
- Aircraft time: 29,763 hours, 3,806 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3324 1R EXIT SIGN ON CONTINOUSLY. CORRECTIVE ACTION: PERFORMED EMERG EXIT SIGNS BITE TEST. SATISFACTORY. (7303201)
